# SDR GTIA2025042438879

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 51,344 hours, 23,294 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED DIRTY SOCK SMELL NEAR ROW 5 AT FL328 PACK 2 OFF SMELL DISSAPATED-PERFORMED TROUBLESHOOTING OF ODOR EVENT IAW TSM 05-50-00-810-831-A. FOUND PACK 2 TO BE CAUSE OF ODOR VENT. MOC #112115
